# SDR 96ZZZX775

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 7380685
- Condition: Ball Separation
- Location: Cylinder
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

370 HOURS AFTER OVERHAUL, ENGINE VIBRATION WAS DETERMINED TO BE CAUSED BY BALL END SEPARATION FROM PN 73806-85 PUSHROD.  PUSHROD WAS REPLACED AND ENGINE VIBRATION WAS BACK TO NORMAL.  AD'S 80-25-02R2 AND 95-03-10 DO NOT PERTAIN TO THESE PUSHRODS.
